# SDR F3LA200800187

- Difficulty date: April 6, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED FLOOR PANEL 221PF LAV A HAS CORROSION ON BOLT HOLES.  MAINTENANCE RECEIVED NEW FLOOR PANEL 221PK, OKAY TO INSTALL AND INSTALL WILL BE ACCOMPLISHED ON ROUTINE CARD CP753-12.
